American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Ivan Nourdin and Giovanni Peccati. The optimal fourth moment theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. I. Nazarov and R. S. Pusev. Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms. St. Petersburg Math. J. 25 (2014) 455-466.
Abstract, references, and article information   
View Article: PDF

[3] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[4] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[5] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[6] G. M. Shevchenko and T. O. Shalaiko. Approximation of random variables by functionals of the increments of a fractional Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 199-208.
Abstract, references, and article information   
View Article: PDF

[7] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[8] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[9] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF

[10] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information   
View Article: PDF

[11] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[12] Piotr Nayar and Tomasz Tkocz. A note on a Brunn-Minkowski inequality for the Gaussian measure. Proc. Amer. Math. Soc. 141 (2013) 4027-4030.
Abstract, references, and article information   
View Article: PDF

[13] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information   
View Article: PDF

[14] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information   
View Article: PDF

[15] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[16] M. V. Bratyk, Yu. V. Kozachenko and Yu. S. Mishura. Convergence of the maximum probability of success in the problem of quantile hedging for a model of an asset price process with long-range dependence. Theor. Probability and Math. Statist. 84 (2012) 15-31.
Abstract, references, and article information   
View Article: PDF

[17] O. L. Banna and Yu. S. Mishura. A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval. Theor. Probability and Math. Statist. 83 (2011) 13-25. MR 2768845.
Abstract, references, and article information   
View Article: PDF

[18] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162. MR 2768855.
Abstract, references, and article information   
View Article: PDF

[19] K. V. Ral’chenko. Approximation of multifractional Brownian motion by absolutely continuous processes. Theor. Probability and Math. Statist. 82 (2011) 115-127. MR 2790487.
Abstract, references, and article information   
View Article: PDF

[20] N. V. Kruglova. Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines. Theor. Probability and Math. Statist. 81 (2010) 101-115. MR 2667313.
Abstract, references, and article information   
View Article: PDF

[21] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information   
View Article: PDF

[22] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information   
View Article: PDF

[23] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF

[24] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF

[25] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[26] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF

[27] Yu. S. Mishura and O. L. Banna. Approximation of fractional Brownian motion by Wiener integrals. Theor. Probability and Math. Statist. 79 (2009) 107-116. MR 2494540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Large deviations for zeros. University Lecture Series 51 (2009) 119-133.
Book volume table of contents   
View Article: PDF

[29] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Joint intensities. University Lecture Series 51 (2009) 35-46.
Book volume table of contents   
View Article: PDF

[30] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Zeros of Gaussian Analytic Functions and Determinantal Point Processes. University Lecture Series 51 (2009) MR MR2552864.
Book volume table of contents   


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>